# SDR DALA2018021300945

- Difficulty date: February 11, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 79,883 hours, 9,809 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Door Lock
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L3 DOOR FLIGHT LOCK STATUS MESSAGE.  TROUBLESHOT IAW FIM 52-11-00-810-805.  ACFT OK FOR SERVICE.
